# SDR SWAA2018032020528

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 42,506 hours, 20,347 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SHELF PANEL OUTBOARD NR 6 X-MISSION FORWARD WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM..
